The costs of running this huge site are paid for by ads. Please consider registering and becoming a Supporting Member for an ad-free experience. Thanks, ECF team.

Juul nausea and withdrawal???

Discussion in 'New Members Forum' started by juulianna01, Jul 1, 2017.

Tags:
Thread Status:
Not open for further replies.
Image has been removed.
URL has been removed.
Email address has been removed.
Media has been removed.
  1. juulianna01

    juulianna01 New Member

    Jul 1, 2017
    so i recently got a juul and i've been reoccuringly getting nauseous and sometimes throwing up. i mean, i don't know if it's the juul or not but i also take medication that can cause nausea but i doubt it.

    i lost my juul and i haven't been using it and i threw up again. is it the juul causing this??? hopefully not :(
     
  2. stols001

    stols001 Mistress of the Dark Nicotinic Arts Verified Member ECF Veteran

    Supporting member
    May 30, 2017
    Tucson, AZ
    Well, I don't know the answer to this one. How many cartridges a day are you using? I believe the Juul uses nic salts at a pretty high potency, so you could've been getting nic overload, as nic salts are pretty potent, nausea from nic overload can lead to puking.

    That said, drastic *decreases* can also lead to nausea as well.... How long ago did you lose your juul and when did you puke? You may have gone to pretty high nic depending on your smoking and vape habits, which caused nausea, then abruptly ceasing it, leading to nicotine withdrawal, and stopping the nicotine.

    I'd suggest heading direct (at this point) to your local (if you have one) vape shop, and finding something inexpensive that you like that's fairly small (you can get something that looks fairly similar to a cigarette, though it *will* have a fire button, most likely, which is easy to use almost immediately, and buying nicotine in various strengths, depending on your smoking habits (what were they) you may be able to go as low as 12 mg on a small, low wattage battery, or as high as 24 or even higher *if you need it*. You can experiment with nic strength, PG/VG ratios, etc., and maybe buy some 0 nic in both pure PG and VG, so that you can mix, to find your optimum flavor, strength. If you are doing it this way, it should be fairly easy as you don't have to be insanely accurate... Let's say you want more PG, you can just fill most of the tank with a premixed juice, then top it off with some PG to adjust your ratio, though if you want to get all technical about it, there are juice calculators....

    I recommend this as you should be able to figure out the reason for the throwing up, and either way, you're going to end up with a better, less expensive product than the Juul, (OMG the cost of those cartridges) and b) most nicotine in e-juice is *not* nic salts, which more accurately mimics the action of a cigarette (sharp increase in nic, then fast drop off, leading to want to vape again) which may not be what you want/need at this point, if you are O/Ding yourself on the nicotine, potentially. :(

    That said, you are going to have to do some experimenting and research, I'm sure more folks will come along. Since you take a medication that causes nausea, I might invest in including my doctor in this discussion.... Some meds are metabolized along *tobacco* pathways, which are *quite different* than nicotine alone pathways... You may need to reduce your med, depending on what it is, and what pathways it uses, since technically you aren't *smoking* anymore you are vaping. A lot of docs are like, "Yeah, yeah, you are still using nicotine, it's not different," but actually, it IS quite different, and you may need to reduce your med if you are becoming tobacco free, to avoid more potent side effects.

    Okay, that's about all I can think of :) Good luck, don't buy another Juul. I was saved from them by the fact that all stores in my area were out of stock... I'm glad I didn't experience it. Those suckers have a LOT of potent nicotine, they aren't to play around with.

    Anna
     
  3. retired1

    retired1 Administrator Admin Verified Member ECF Veteran

    Supporting member
    Apr 5, 2013
    Texas
    I think the answer is rather obvious here. You aren't using the device and you state your medications have a side effect of nausea. Seems like a no brainer.
     
  4. stols001

    stols001 Mistress of the Dark Nicotinic Arts Verified Member ECF Veteran

    Supporting member
    May 30, 2017
    Tucson, AZ
    Not if she never puked, prior to starting vaping. That could make it a lot more complicated.

    My husband took a med that causes nausea, he had to reduce it by 1/3 and he's still smoking 4 cigs a day instead of 14... Yes, he's a sensitive flower regarding side effects, but the reduction of *tobacco* and replacement with vaping is a lot more complicated than one might think. Do your research. :) Or avoid assumptions? It would be unfortunate if someone was turned off vaping merely due to the fact that their meds might need adjusted, their nic might need adjusted, or other factors.

    But, OP, *I* at least need a bit more info (smoking habits, juul habits, time frames on vomit, and whether you puked before ever starting vaping.)

    Anna
     
  5. retired1

    retired1 Administrator Admin Verified Member ECF Veteran

    Supporting member
    Apr 5, 2013
    Texas
    No complications here. The OP lost the device and isn't using it.

    No brainer.
     
  6. stols001

    stols001 Mistress of the Dark Nicotinic Arts Verified Member ECF Veteran

    Supporting member
    May 30, 2017
    Tucson, AZ
    She didn't say WHEN she lost it. It could have been last night. She could've puked this morning from nic withdrawal. AS I pointed out in my original post.

    There is no no brainer here. She started out saying she didn't think it was her med, which led me to believe that her nausea problems *worsened* with the juul, so I'm assuming she didn't have these kinds of problems before starting vaping. I must most regretfully disagree, until the OP comes on here and states she puked all the time prior to starting vaping, in which case I will be ready to heartily *agree* with you. But not yet.

    Anna
     
  7. BrotherBob

    BrotherBob ECF Guru ECF Veteran

    Dec 24, 2014
    Sunnyvale,CA,USA
    Welcome and glad you joined.
    You might have encountered several issues effecting your health. If following the enclosed solutions (below) proves ineffective, could contact your physician.
    Might like to read:
    A list of symptoms when quitting tobacco and changing to an ecigarette
     
    • Like Like x 1
  8. lil_buddy

    lil_buddy Ultra Member Verified Member ECF Veteran

    Mar 9, 2017
    Even real doctors can't diagnose people without having a look at them.
     
  9. stols001

    stols001 Mistress of the Dark Nicotinic Arts Verified Member ECF Veteran

    Supporting member
    May 30, 2017
    Tucson, AZ
    Of course not. That's why I suggested *consulting* her doctor. I was merely pointing out various possible scenarios.

    It is a fact, however, that if you are taking a medication that competes with tobacco pathways, and you stop the tobacco, you *may* need your meds adjusted. That has been known for a long time. If you want me to put up some pub med citations, I'm happy to, but I'm also *not* a doctor, that doesn't mean, however, that if you are having medical issues, you can't research them fairly easily, this day and age, to at least present possiblities to your doc.

    I am not a doctor, but I have run into several who were complete idiots, and having citations to back up my concerns was useful (and necessary) to avoid a nasty outcome.

    I'm kind of surprised that on a harm reduction website, bringing up medical issues that are a *good thing* would be frowned upon. I kind of think it's great that I can reduce my medication load via vaping.... I mean, why take more meds than you have to?

    Or, the OP may be throwing up all the time, she hasn't said yet, in which case I'd be, "Well, carry on, consult your doc, whatever."

    Anna
     
  10. lil_buddy

    lil_buddy Ultra Member Verified Member ECF Veteran

    Mar 9, 2017
    I wasn't responding to anything you said; that's why I did not quote your post.
     
    • Like Like x 1
  11. stols001

    stols001 Mistress of the Dark Nicotinic Arts Verified Member ECF Veteran

    Supporting member
    May 30, 2017
    Tucson, AZ
    Okay, sorry lil_buddy.

    Anna
     
Thread Status:
Not open for further replies.

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice